Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Started taking Levothyroxine for thyroid and prilosec. Have numbness in hand and feet. Can these be taken together?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hello, Just started taking a generic Levothyroxine (25mcg) for a low/high thyroid. I was already taking Prilosec in AM with a glass of Miralax water. My question is "May I take the two meds in the glass of Miralax water at the same time in the AM, then wait for 30 minutes before I drink my coffee with a little whipping cream"? I don't take other meds. I am 81 years old, but do have some numbness in my hands and feet, and a little osteoprosis but play golf about 2X a week. Thank You. XXXXXXX XXXXX
PS: Is this website a paying one?
Posted Fri, 2 Aug 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 2 hours later
Welcome to healthcare Magic!
You can offcourse take the two drugs you have mentioned together and take breakfast cofee etc after 30 min to 1 hour later.
Numbness in hands and feet suggests neuropathy- may be helped by vitamin supplements but should have baseline assessment first.
Yes this website is paid one and we answer queries at predefined nominal payments.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor